| Model Number |
MMT-523LNAH |
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
08/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level of 444 mg/dl.The customer reported that she feels weak and isn't thinking properly.The customer treated with insulin pump and manual injection.Customer's blood glucose value was 444 mg/dl at the time of the call.Customer reported that the high blood glucose levels began after lunch.Troubleshooting was performed.The pump was not returned for analysis.